# SDR ASAA2024011047256

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 31,123 hours, 9,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001, AFT GALLEY LH EMERGENCY LIGHTS FAILED CAPACITY CHECK. GROUNDED - YES. REPLACED AFT GALLEY L/H EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06, OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
